MAUDE Adverse Event Report: COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G09216
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that 2 tornado platinum embolization microcoils were used and both of them became stuck in another manufacturer's catheter.The physician had to cut off the catheter in order to remove the stuck coils.It was further noted that the 2 coils were "severely" stretched.There were no reported serious injuries to the patient as a result of the product problem.

Brand Name
TORNADO PLATINUM EMBOLIZATION MICROCOIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7625317
Report Number1820334-2018-01962
Device Sequence Number1529595
Product Code KRD
UDI-Device Identifier00827002092167
UDI-Public(01)00827002092167(17)190929(10)5260037
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2019
Device Model NumberG09216
Device Catalogue NumberMWCE-18S-10/5-TORNADO
Device Lot Number5260037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1